# SDR AALA2009011600165

- Difficulty date: January 16, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- Aircraft time: 87,069 hours, 14,104 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT - CREW REPORTED NR 2 ENGINE GAS TEMPERATURE FLUCTUATION.  LOST NR 2 ENGINE GAS TEMPERATURE INDICATION ON BOTH EICAS STANDBY ENGINE INDICATORS.  NR 2 ENGINE GAS TEMPERATURE INDICATIONS WENT TO NORMAL IN DESCENT AND THROUGH LANDING.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  FOUND CONNECTOR ON ENGINE GAS TEMPERATURE JUNCTION BO ON NR 2 ENGINE LOOSE.  SECURED CONNECTOR ON NR 2 ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
